# SDR VNAA2018041799905

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 33,728 hours, 33,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: S614414
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ANGLE ATTACHED TO THE BS 280 FLOORBEAM IS CRACKED.   REMOVED AND REPLACED THE ANGLE IAW REO601R-53-11-171, SRM 51-42-21, AND SRM 51-42-06.
